About three months ago, I began to wake up in the middle of night with hot flashes, tingling somewhat, nauseous, nervous... pretty much feels like a panic attack. It seemed to happen every 10-14 nights. It recently has happened about every 3 or 4 nights. I had been feeling relatively well for months prior to these episodes. I guess my question is, can side effects develop later after the first 4-6 weeks of taking Lexapro? Could these issues possibly be something else besides my anxiety? Has anyone else felt anything like this? The episodes also usually leave me tired throughout the day, sad, mind racing, just lousy.
Also, my pharmacy switched manufacturers about a month ago (to a different generic brand). But two weeks ago I ordered name brand only, so I'm on good ol' Lexapro now. Could that have any impact on what's going on?
Thanks in advance for any input and advice.
Be well everyone!